# SDR SWIA200819956

- Difficulty date: July 16, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 17,752 hours, 13,757 cycles
- Engine: Ge CF34*
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Condition: Chafed
- Location: Lt Eng Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FUEL CONTROL AMBIENT SENSE LINE IS CHAFED THROUGH AT SUPPORT CLAMP.  FOUND AT C-CHECK.  REPLACED LEFT ENGINE FUEL CONTROL AMBIENT SENSE LINE AS PER CRJ200 AMM 73-21-15-400-803.
